Volume 36,Issue 6,2016 Table of Contents

   
Other Issues:  
  

Contents

The Nullity of Bicyclic Graphs in Terms of Their Matching Number
  Rula SA, An CHANG and Jianxi LI
  Published November 15, 2016
  2016,36(6):631-643 [Abstract(487)]  [View PDF 223.17 K (894)]
  
1-Planar Graphs with Girth at Least 7 are $(1,1,1,0)$-Colorable
  Ya-nan CHU and Lei SUN
  Published November 15, 2016
  2016,36(6):643-650 [Abstract(541)]  [View PDF 139.94 K (950)]
  
On Minimal Asymptotic Basis of Order 4
  Jingwen LI and Jiawen LI
  Published November 15, 2016
  2016,36(6):651-658 [Abstract(423)]  [View PDF 104.40 K (1335)]
  
Quasicontinuity on Weighted Sobolev Spaces with Variable Exponent
  Pinhong LONG and Huili HAN
  Published November 15, 2016
  2016,36(6):659-664 [Abstract(495)]  [View PDF 115.23 K (870)]
  
On Finite Forms of Certain Bilateral Basic Hypergeometric Series and Their Applications
  D. D. SOMASHEKARA, K. N. VIDYA and S. L. SHALINI
  Published November 15, 2016
  2016,36(6):665-672 [Abstract(464)]  [View PDF 106.11 K (779)]
  
BMO Estimates for Quasilinear Elliptic Equations with BMO Coefficients
  Qiaoyu TIAN, Shengzhi ZHANG, Yonglin XU and Jia MU
  Published November 15, 2016
  2016,36(6):673-681 [Abstract(491)]  [View PDF 133.92 K (511)]
  
Density-Dependent Magnetohydrodynamic Equations with Velocity and Magnetic Fields in Besov Spaces of Negative Order
  Zujin ZHANG, Dingxing ZHONG and Shaohui GUI
  Published November 15, 2016
  2016,36(6):682-688 [Abstract(530)]  [View PDF 116.70 K (365)]
  
Dunkl Multiplier Operators on a Class of Reproducing Kernel Hilbert Spaces
  Fethi SOLTANI
  Published November 15, 2016
  2016,36(6):689-702 [Abstract(411)]  [View PDF 148.84 K (544)]
  
Algebraic Properties of Dual Toeplitz Operators on Harmonic Hardy Space over Polydis
  Yufeng LU, Fatemeh AZARI KEY, Hewei YANG and Liu LIU
  Published November 15, 2016
  2016,36(6):703-710 [Abstract(514)]  [View PDF 113.69 K (590)]
  
Necessary and Sufficient Conditions for Boundedness of Commutators of Bilinear Fractional Integral Operators on Morrey Spaces
  Suixin HE and Jiang ZHOU
  Published November 15, 2016
  2016,36(6):711-717 [Abstract(430)]  [View PDF 121.91 K (644)]
  
Stable Hypersurfaces in a 4-Dimensional Sphere
  Peng ZHU and Shouwen FANG
  Published November 15, 2016
  2016,36(6):718-722 [Abstract(420)]  [View PDF 92.15 K (603)]
  
A Class of Complete Hypersurfaces Immersed in Semi-Riemannian Warped Product Spaces
  Yan ZHAO and Ximin LIU
  Published November 15, 2016
  2016,36(6):723-731 [Abstract(453)]  [View PDF 118.30 K (564)]
  
Precise Large Deviation for the Difference of Non-Random Sums of NA Random Variables
  Zhiqiang HUA and Lixin SONG
  Published November 15, 2016
  2016,36(6):732-740 [Abstract(462)]  [View PDF 127.18 K (547)]
  
A Newton-Based Perturbation Method for a Robust Inverse Optimization Problem
  Zhiqiang JIA, Jian GU and Xiantao XIAO
  Published November 15, 2016
  2016,36(6):741-753 [Abstract(457)]  [View PDF 184.99 K (411)]